# SDR AALA970074

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- Engine: Pwa JT8D217A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ORD - FLT 358 - AFTER TAKEOFF ORD, LANDING GEAR HANDLE BINDING HALF WAY UP AND UNABLE TO RETRACT LANDING GEAR.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPOSITIONED WIRE BUNDLE FOR FUEL HEAT INDICATION FOUND INTERFERIG WITH LANDING GEAR HANDLE.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
